# SDR CA011217020

- Difficulty date: December 17, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6012A12
- Engine: Ge CF341A
- System (JASC): 3410 · Flight Environment Data
- Part: Controller
- Part number: 405469
- Condition: Burned
- Location: Heater Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AS AIRCRAFT WAS SITTING IN THE HANGER WITH POWER ON ADS HEATER CONTROL TURNED OFF SMOKE STARTED COMING OUT FROM CONTROLLER POWER WAS SHUT DOWN.  C/B DID NOT POP I T ALSO TOOK OUT SOME DIMMING MODUALS.
